Discrete-time affine term structure models: an ARCH formulation
by Alessandro Carta, Dean Fantazzini, Mario A. Maggi
International Journal of Risk Assessment and Management (IJRAM), Vol. 11, No. 1/2, 2009

Abstract: Discrete-time affine term structure models can be expressed in AR(1)-ARCH form but it is not possible to get a non-negative variance equation only by restricting the parameters. In this paper, we use distribution assumption in order to assure the variance to be non-negative. We present a complete formulation for one-factor and multi-factor models with inverse Gaussian conditional innovations distribution. Moreover, we derive the log-likelihood functions and implement a two-factor empirical specification analysis, both with simulated and US interest rate data. We compare the estimation and forecasting results with a AR(1)-GARCH(1,1) model.

Online publication date: Mon, 22-Dec-2008

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Risk Assessment and Management (IJRAM):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com